# SDR 0002206739

- Difficulty date: May 30, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Aircraft time: 50,887 hours, 11,435 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION FOUND CRACK ON NR 1 PYLON INBOARD SKIN AT SLOT SEAL CUTOUT, NACELLE STATION 180.  REPAIRED PER EA 67-170461.
